# SDR ASAA0540071

- Difficulty date: January 31, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 28896
- Engine: Cfmint CFM563C1
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: 65458304
- Condition: Gouged
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - E/E COMPARTMENT DOOR OUTER SKIN ON RT AFT SIDE HAS A DENT AND A GOUGE.  REMOVED DAMAGE, FABRICATED AND INSTALLED A REPAIR FILLER AND DOUBLER IAW SRM.  (K)
